# SDR DXTA2012011804849

- Difficulty date: January 7, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N140QS
- Make and model: Beech 400A
- Aircraft serial: RK406
- Aircraft time: 3,010 hours, 2,787 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Box
- Part number: 42901
- Part serial: 802
- Condition: Malfunctioned
- Location: Anti-Skid Sys
- Part time: 31 hours, 25 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI TO RAMP,  RIGHT BRAKE RELEASED FOR 2 SECONDS.  CONTINUED TO SLOW & MADE A SLIGHT RIGHT TURN, APPLYING A LITTLE MORE RIGHT BRAKE THAN LEFT.  AGAIN RT BRAKE RELEASED FOR 2 SECONDS. TAXIING STRAIGHT (6 MPH) BOTH BRAKES RELEASED.  ROLLED FOWARD ABOUT 10 FT & BRAKES CAME BACK. EVERY 10 FT,  BRAKES WOULD ALTERNATE BOTH BRAKES ON & OFF.  SECOND OFFICER TRIED BRAKES AND UPON INITIAL APPLICATION, BRAKES RELEASED & SHARPLY CAME BACK.  WHEN BRAKES RELEASE THERE IS VERY LITTLE TO NO FEEL IN PEDALS.  WHILE BRAKES ARE RELEASED, APPLIED MORE PRESSURE AND NOTHING HAPPENED.  TROUBLESHOT IAW MM 32-40-03, PG 6.  ANTI-SKID CONTROL BOX HAD FAILED.  REPLACED ANTI-SKID CONTROL BOX IAW MM 32-40-00, OPS CHECKED GOOD.
